Loading [MathJax]/jax/output/CommonHTML/config.js
Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1987, Volume 72, Number 3, Pages 352–360 (Mi tmf5336)  

This article is cited in 9 scientific papers (total in 9 papers)

Qualitative analysis and calculations of finite-gap solutions of the Korteweg–de Vries equation. Automorphic approach

A. I. Bobenko, D. A. Kubenskii
Full-text PDF (893 kB) Citations (9)
References:
Abstract: The Schottky uniformisation theory is used to obtain new formulas for the characteristics of finite-gap solutions of the KdV equation. Waive number phase velocities and amplitudes are expressed in terms of Poincare series. Numerical results obtained by the method proposed are presented.
Received: 27.03.1986
English version:
Theoretical and Mathematical Physics, 1987, Volume 72, Issue 3, Pages 929–935
DOI: https://doi.org/10.1007/BF01018298
Bibliographic databases:
Language: Russian
Citation: A. I. Bobenko, D. A. Kubenskii, “Qualitative analysis and calculations of finite-gap solutions of the Korteweg–de Vries equation. Automorphic approach”, TMF, 72:3 (1987), 352–360; Theoret. and Math. Phys., 72:3 (1987), 929–935
Citation in format AMSBIB
\Bibitem{BobKub87}
\by A.~I.~Bobenko, D.~A.~Kubenskii
\paper Qualitative analysis and calculations of finite-gap solutions of the Korteweg--de~Vries equation. Automorphic approach
\jour TMF
\yr 1987
\vol 72
\issue 3
\pages 352--360
\mathnet{http://mi.mathnet.ru/tmf5336}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=936383}
\zmath{https://zbmath.org/?q=an:0662.35116|0632.35067}
\transl
\jour Theoret. and Math. Phys.
\yr 1987
\vol 72
\issue 3
\pages 929--935
\crossref{https://doi.org/10.1007/BF01018298}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1987N097600003}
Linking options:
  • https://www.mathnet.ru/eng/tmf5336
  • https://www.mathnet.ru/eng/tmf/v72/i3/p352
  • This publication is cited in the following 9 articles:
    1. A.R. Osborne, “Rogue waves: Classification, measurement and data analysis, and hyperfast numerical modeling”, Eur. Phys. J. Spec. Top., 185:1 (2010), 225  crossref
    2. International Geophysics, 97, Nonlinear Ocean Waves and the Inverse Scattering Transform, 2010, 877  crossref
    3. Alfred R. Osborne, International Geophysics, 97, Nonlinear Ocean Waves and the Inverse Scattering Transform, 2010, 353  crossref
    4. A. R. Osborne, M. Petti, “Laboratory-generated, shallow-water surface waves: Analysis using the periodic, inverse scattering transform”, Physics of Fluids, 6:5 (1994), 1727  crossref
    5. A. R. Osborne, “Numerical construction of nonlinear wave-train solutions of the periodic Korteweg–de Vries equation”, Phys. Rev. E, 48:1 (1993), 296  crossref
    6. North-Holland Mathematics Studies, 167, Topics in Soliton Theory, 1991, 397  crossref
    7. A.I. Bobenko, S.B. Kuksin, “Finite-gap periodic solutions of the KdV equation are non-degenerate”, Physics Letters A, 161:3 (1991), 274  crossref
    8. A.R. Osborne, E. Segre, “Numerical solutions of the Korteweg-de Vries equation using the periodic scattering transform μ-representation”, Physica D: Nonlinear Phenomena, 44:3 (1990), 575  crossref
    9. A. I. Bobenko, L. A. Bordag, “Qualitative analysis of finite-gap solutions of the Kg? equation by the automorphic approach”, J Math Sci, 50:6 (1990), 1951  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:323
    Full-text PDF :130
    References:61
    First page:1
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025